# SDR DXTA2014050505765

- Difficulty date: May 6, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 3,304 hours, 2,335 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: AIR480260
- Part serial: LK8906117
- Condition: Failed
- Location: Mlg
- Part time: 1,414 hours, 987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RETRACTION GEAR AFTER TAKEOFF, LT MAIN GEAR RED GEAR INDICATOR REMAINED ILLUMINATED.  COMPLIED WITH GEAR SPEED LIMITS, EXECUTED ABNORMAL CHECKLIST.  GEAR DOWN INDICATIONS PRIMARY & SECONDARY FUNCTION NORMALLY.  REPLACED THE LT MLG UPLOCK SWITCH & NON-RETURN VALVE IAW MM 32-60-10-05.  ALL MLG FUNCTION CHECKED GOOD.
